Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Feeling senseless and pain in the middle of the thigh. What should I do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hi Dr. Siegel i have a problem on thigh since 6months as in my middle part of right thigh some porton senseless and since this moring start pain can ypu please suggest me what shall i do?
Its completely senseless on affected area when i even pinch on doesn't feel now started to pain or burn on it.
Posted Mon, 13 Aug 2012 in Bones, Muscles and Joints
Answered by Dr. Shanthi.E 3 hours later

Thanks for posting your query.

The most common cause for a senseless portion of skin for more than six months is Leprosy or Hansen's disease.

I am not sure if you are talking about the skin or the thigh muscle in general. If it is in the muscle, then it may be parasthesia due to many causes. Common ones include B12 deficiency and other vitamin deficiencies.

Please consider taking Neurotropic drugs like Neurobion forte one capsule a day for 6 weeks and look for improvement in your symptoms. This is available over the counter.

For Hansen's disease, a skin biopsy of the affected area will confirm the cause.

Please do write back for further discussion on this.

Above answer was peer-reviewed by
Follow-up: Feeling senseless and pain in the middle of the thigh. What should I do? 8 hours later
Thank you so much Dr. Shanthi for your answer i really appreciate for your help. I am worrying too much actually it was not pain at the beginning feel senseless and at the night when i go my bed feel like dzelllll....and when i pinch it won't feel on that affected area but since yesterday morning it is paining constantly. And i am not sure it's problem of skin or thigh muscle but one thing there is no any changes in skin color its normal so its most probably of thigh muscle problem. Anyway once again Dr. Shanthi thank you for your suggestion i will take Neurotropic drug lets see... i will give you feedback and look forward your more suggestions and advice i really worried of this problem. XXXXXX
Answered by Dr. Shanthi.E 4 hours later

Thanks for writing back.

If there is no change in the skin colour, it is unlikely to be Hansen's. It is more related to the parasthesia.

Please do take the neurotropic drug and look for improvement in your symptoms in a month.

Do not be worried. I am sure you will do better.

If you have no more queries, please close the discussion and write a review.

I wish you good health.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor